# SDR SWAA2023081575972

- Difficulty date: July 6, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 58,665 hours, 35,024 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SERVICE DOOR MOP SILL ATTACH ANGLE RBL 60 WL 208 BS 310-328.<[01] VERIFIED APPLICABILITY OF SRM 53-10-15-1A-1 ALLOWABLE DAMAGE 2;[02] REMOVED NUT PLATES COMMON TO FWD SERVICE DOOR MOP SILL ATTACH ANGLE IAW SRM 51-40-02-0G-0 FOR ACCESS. BLENDED AND REMOVED CORROSION DAMAGE FROM ATTACH ANGLE REMOVED .004 FROM ORIGINAL .100 WITHIN LIMITS ALL IAW SRM 53-10-15-1A-1 STEPS 2;3 AND 4 FIG 103 (D) USING CALIPER PER2242 CAL DUE 01/2024 AND DIAL DEPTH GAGE ATS ID ATS2678 CAL DUE 05/2024;[03] UPDATED MEASUREMENT REQUREMENT;[04] COMPLETED STEP 1;[05] COMPLETED STEP 2;[06] UPDATED STEP 2 COMPLETED;[07] INSTALLATION COMPLETED ALL STEPS VERIFIED IAW SRM 51-40-02 DWG# 141A8430 REV B;[08] REMOVED COOROSION OF FWD SERVICE DOOR MOP SILL ATTACH ANGLE FOUND WITHIN LIMITS AND REINSTALLED FWD SERVICE DOOR MOP SILL ATTACH ANGLE ON NEW FWD SERVICE MOPSILL IAW SRM 51-40-02-0G-0 AND DWG 141A8310.;[09] VERIFIED CORRECTIVE ACTION STEP 8.;[10] TASK CARD COMPLETE.
